# SDR P5CA9601152

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clips
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK AND BENT ON CLIPS AT STA 1660 LT SIDE BETWEEN STRINGER 35 TO 37.  AREA REPAIRED PER SRM 51-40-04.
